Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 33, Number 145
HTML articles powered by AMS MathViewer

Energy-conserving norms for the solution of hyperbolic systems of partial differential equations
Max D. Gunzburger and Robert J. Plemmons PDF
Math. Comp. 33 (1979), 1-10
Error analysis of finite difference schemes applied to hyperbolic initial-boundary value problems
Gunilla Sköllermo PDF
Math. Comp. 33 (1979), 11-35
Some interior estimates for semidiscrete Galerkin approximations for parabolic equations
Vidar Thomée PDF
Math. Comp. 33 (1979), 37-62
Eigenvalue approximation by the finite element method: the method of Lagrange multipliers
William G. Kolata PDF
Math. Comp. 33 (1979), 63-76
A collocation-Galerkin method for Poisson’s equation on rectangular regions
Julio César Díaz PDF
Math. Comp. 33 (1979), 77-84
A “sinc-Galerkin” method of solution of boundary value problems
Frank Stenger PDF
Math. Comp. 33 (1979), 85-109
Inverse linear multistep methods for the numerical solution of initial value problems of ordinary differential equations
Peter Alfeld PDF
Math. Comp. 33 (1979), 111-124
A new step-size changing technique for multistep methods
G. K. Gupta and C. S. Wallace PDF
Math. Comp. 33 (1979), 125-138
Minimax approximate solutions of linear boundary value problems
Darrell Schmidt and Kenneth L. Wiggins PDF
Math. Comp. 33 (1979), 139-148
The effective choice of the smoothing norm in regularization
Jane Cullum PDF
Math. Comp. 33 (1979), 149-170
Computer solution and perturbation analysis of generalized linear least squares problems
C. C. Paige PDF
Math. Comp. 33 (1979), 171-183
A parallel algorithm for solving general tridiagonal equations
Paul N. Swarztrauber PDF
Math. Comp. 33 (1979), 185-199
Minkowski reduction of integral matrices
John L. Donaldson PDF
Math. Comp. 33 (1979), 201-216
The Lanczos algorithm with selective orthogonalization
B. N. Parlett and D. S. Scott PDF
Math. Comp. 33 (1979), 217-238
How to make the Lanczos algorithm converge slowly
D. S. Scott PDF
Math. Comp. 33 (1979), 239-247
A bench mark experiment for minimization algorithms
J. N. Lyness PDF
Math. Comp. 33 (1979), 249-264
The affine scale invariance of minimization algorithms
J. N. Lyness PDF
Math. Comp. 33 (1979), 265-287
Two linear programming algorithms for the linear discrete $L_{1}$ norm problem
Ronald D. Armstrong and James P. Godfrey PDF
Math. Comp. 33 (1979), 289-300
Gauss type quadrature rules for Cauchy principal value integrals
David Elliott and D. F. Paget PDF
Math. Comp. 33 (1979), 301-309
On the surface area of the ellipsoid
Stuart R. Keller PDF
Math. Comp. 33 (1979), 310-314
Convergence properties of some nonlinear sequence transformations
Avram Sidi PDF
Math. Comp. 33 (1979), 315-326
Polynomial minimum root separation
Siegfried M. Rump PDF
Math. Comp. 33 (1979), 327-336
Note on the Kelvin phase functions
J. R. Philip PDF
Math. Comp. 33 (1979), 337-341
The condition of polynomials in power form
Walter Gautschi PDF
Math. Comp. 33 (1979), 343-352
Tables of Weyl fractional integrals for the Airy function
N. L. Balazs, H.-C. Pauli and O. B. Dabbousi PDF
Math. Comp. 33 (1979), 353-358
Dyadotropic polynomials. II
Harvey Cohn PDF
Math. Comp. 33 (1979), 359-367
Calculation of the regulator of $\textbf {Q}(\surd D)$ by use of the nearest integer continued fraction algorithm
H. C. Williams and P. A. Buhr PDF
Math. Comp. 33 (1979), 369-381
A search for large twin prime pairs
R. E. Crandall and M. A. Penk PDF
Math. Comp. 33 (1979), 383-388
The Euclidean condition in pure cubic and complex quartic fields
Vincent G. Cioffari PDF
Math. Comp. 33 (1979), 389-398
The prime number graph
Carl Pomerance PDF
Math. Comp. 33 (1979), 399-408
An inductive algorithm to construct finite lattices
Shoji Kyuno PDF
Math. Comp. 33 (1979), 409-421
The $\nu$-zeros of $J_{-\nu }(x)$
S. Conde and S. L. Kalla PDF
Math. Comp. 33 (1979), 423-426
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 33 (1979), 427-429
Table Errata
PDF
Math. Comp. 33 (1979), 430-431
Corrigenda: “Modifying singular values: existence of solutions to systems of nonlinear equations having a possibly singular Jacobian matrix” (Math. Comp. 31 (1977), no. 140, 962–973)
David M. Gay PDF
Math. Comp. 33 (1979), 432-433
Corrigendum
PDF
Math. Comp. 33 (1979), 432-433
Corrigenda: “Cyclotomic invariants and $E$-irregular primes” (Math. Comp. 32 (1978), no. 142, 617–629) by Ernvall and T. Metsänkylä
Reijo Ernvall PDF
Math. Comp. 33 (1979), 433
Note
PDF
Math. Comp. 33 (1979), 434